U.S. doctors online nowAsk doctors free
A 30-year-old member asked:

Pimples on the shaft of a penis from wearing a condom too long. what could have caused this?

1 doctor answer1 doctor weighed in
Dr. Yash Khanna
Family Medicine 57 years experience
Latex allergy: It is probabely latex allergy and you should have it checked, because it can keep recurring and sometimes continuing use can cause severe reaction and rarely can be fatal you can however get latex free condoms as well.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Feb 24, 2018

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.